On the scattering of spherical electromagnetic waves by a layered sphere

Research areas:
Year:
2006
Type of Publication:
Article
Authors:
Journal:
Quarterly Journal of Mechanics and Applied Mathematics
Volume:
59
Number:
1
Pages:
55-74
Abstract:
A spherical electromagnetic wave is scattered by a layered sphere. The exact expressions of the scattered and interior fields are obtained by solving the corresponding boundary-value problem, by means of a combination of Sommerfeld's and T-matrix methods. A recursive algorithm with respect to the number of layers is extracted for the computation of the fields in every layer. The far-field pattern and the scattering cross-sections are determined in terms of the physical and geometrical characteristics of the scatterer. As the point-source tends to infinity, the known results for plane wave incidence are recovered. Numerical results are presented for several cases and various parameters of the layered spherical scatterer.


Member's Login / Logout
2012 © Multimedia Lab - Informatics Department - Aristotle University of Thessaloniki

Εσωτερική Διαχείριση